Sheng Zhang
Results

Journal Article
On Weighted Possibilistic Mean, Variance and Correlation of Interval-Valued Fuzzy Numbers
Communications in Mathematical Research , Vol. 26 (2010), Iss. 2 : pp. 105–118

Journal Article
A New Generalized FB Complementarity Function for Symmetric Cone Complementarity Problems
Communications in Mathematical Research , Vol. 32 (2016), Iss. 1 : pp. 39–46

Journal Article
On a Generalized Matrix Algebra over Frobenius Algebra
Communications in Mathematical Research , Vol. 35 (2019), Iss. 1 : pp. 65–74

Journal Article
Stability Conditions for Wave Simulation in 3-D Anisotropic Media with the Pseudospectral Method
Communications in Computational Physics, Vol. 12 (2012), Iss. 3 : pp. 703–720

Journal Article
An Improved Pressure-Equilibrium Diffuse Interface Model for Solid-Fluid Interaction
Communications in Computational Physics, Vol. 27 (2020), Iss. 2 : pp. 546–568

Journal Article
Stability Analysis for Modelling 3D Poroelastic Wave Propagation by High-Order Staggered-Grid Schemes
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 5 : pp. 1121–1151